MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926024270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849); Reocclusion (1985)
Date of Event 09/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant name: (b)(6).  device is a combination product.  device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that restenosis occurred.In (b)(6) 2017, clinical status assessment indicated the patient qualifying condition as unstable angina.Subsequently, coronary angiography and index procedure were performed.The target lesion was located in the middle left anterior descending (lad) artery with 80 % stenosis and was 20mm long with a reference vessel diameter of 2.75mm.The lesion was treated with pre-dilatation and placement of a 2.75mmx24mm study stent.Following post-dilatation, residual stenosis was 0%.On the following day, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2017, the patient presented to hospital for the planned catheterization and was hospitalized on the same day.The patient has stated the physician that she has been having more fatigue and shortness of breath for one month.Coronary angiography revealed mid lad with 40 -60% narrowing proximal to study stent, patent study stent, 40-50% ostial narrowing in 1st diagonal.On the same day, 60% stenosis in proximal lad extending to mid lad was treated with balloon angioplasty and placement of 3.0x24mm synergy stent in an overlapping fashion with the study stent.Following post-dilatation, the residual stenosis was 0%.Two days after, the patient was discharged on dual antiplatelet therapy.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7465275
Report Number2134265-2018-03524
Device Sequence Number16508043
Product Code NIQ
UDI-Device Identifier08714729840220
UDI-Public08714729840220
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2018
Device Model NumberH7493926024270
Device Catalogue Number39260-2427
Device Lot Number0020199865
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR